Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Mapping spaces between manifolds and the evaluation map


Author: Yves Felix
Journal: Proc. Amer. Math. Soc. 139 (2011), 3763-3768
MSC (2010): Primary 55P62; Secondary 55Q52
Published electronically: February 17, 2011
MathSciNet review: 2813406
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f : M\to N$ be a map between simply connected $ n$-dimensional manifolds. We suppose that deg$ f\neq 0$. Then the injection of $ aut_1(N)$ into the component Map$ (M,N;f)$ of the mapping space containing $ f$ induces an injection on the rational homotopy groups, and the evaluation at the base point map$ (M,N;f)\to N$ is zero on the rational homotopy groups of even dimension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 55P62, 55Q52

Retrieve articles in all journals with MSC (2010): 55P62, 55Q52


Additional Information

Yves Felix
Affiliation: Institut Mathematique, Université Catholique de Louvain, 2, Chemin du Cyclotron, 1348 Louvain-La-Neuve, Belgium

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-10763-9
PII: S 0002-9939(2011)10763-9
Received by editor(s): July 17, 2010
Received by editor(s) in revised form: August 16, 2010, and August 24, 2010
Published electronically: February 17, 2011
Communicated by: Brooke Shipley
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.